Adverse events in nuclear medicine – cause for concern?

@article{Hesse2012AdverseEI,
  title={Adverse events in nuclear medicine – cause for concern?},
  author={Birger Hesse and Niels Vinberg and Anne Kiil Berthelsen and James R. Ballinger},
  journal={European Journal of Nuclear Medicine and Molecular Imaging},
  year={2012},
  volume={39},
  pages={782-785}
}
In the public arena, nuclear medicine has struggled with the widely held perception of the risk associated with radiation exposure from the administration of radionuclides for diagnostic imaging. In the media and in public debate, and even among medical professionals, this risk has been highly exaggerated compared to the risks associated with other diagnostic and therapeutic interventions, obviously due to confusion with the risks associated with nuclear power plants and nuclear weapons. On the… CONTINUE READING
7 Citations
17 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 17 references

Long-term follow-up of renal function after peptide receptor radiation therapy with 90Y-DOTA0, Tyr3-octreotide and 177Lu-DOTA0, Tyr3-octreotate

  • R Valkema, SA Pauwels, LK Kvols, DJ Kwekkeboom, F Jamar, M de Jong
  • J Nucl Med
  • 2005
1 Excerpt

Similar Papers

Loading similar papers…